# SDR TIM2002F00014

- Difficulty date: September 24, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Engine: Pwa PT6*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 501200743
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT WING, CENTER SECTION UPPER FORWARD ATTACH FITTING.
